Alert archive / Alabama / River Flood Warnings in 2017

River Flood Warning 4, NWS Birmingham, AL

April 3, 2017Greene County, Hale County, Marengo County, Alabama

NWS Birmingham, AL issued this river flood warning at Apr 3, 2017, 3:28 PM CDT for Greene County, Hale County, Marengo County, Alabama. It took effect at Apr 4, 2017, 1:20 AM CDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Apr 3, 2017, 3:28 PM CDT (20:28 UTC)
In effect from
Apr 4, 2017, 1:20 AM CDT
Expired
Apr 8, 2017, 10:22 PM CDT
In force
5 days
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Greene County, AL, Hale County, AL, Marengo County, AL

The radar

The Birmingham radar (KBMX), 113 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black Warrior River below Selden Dam (WLDA1). The gauge peaked at 96.30 ft at Apr 3, 2017, 9:00 PM CDT.

actionminormoderate909510004/0304/0404/0504/0604/0704/0804/0904/10
Action stage
90 ft
Minor stage
90 ft
Moderate stage
102 ft
Major stage
105 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02466030, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

038 
WGUS44 KBMX 032028
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Birmingham AL 
328 PM CDT Mon Apr 3 2017

...The National Weather Service in Birmingham AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Black Warrior River at Selden Lock and Dam affecting Greene...Hale 
  and Marengo Counties.

.Heavy rainfall Sunday night into Monday morning is resulting in
sharp water level rises along the Black Warrior River Basin. Water
levels at Selden Lock and Dam are forecast to crest in minor flood
range, and should enter minor flood stage by around midnight Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Tuesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-040828-
/O.NEW.KBMX.FL.W.0004.170404T0620Z-170409T0322Z/
/WLDA1.1.ER.170404T0620Z.170406T1200Z.170408T1522Z.NO/
328 PM CDT Mon Apr 3 2017

The National Weather Service in Birmingham AL has issued a 

* Flood Warning for 
  the Black Warrior River at Selden Lock and Dam.
* from late tonight to Saturday evening...or until the warning is 
  cancelled.
* At  3:15 PM Monday The stage Was 81.9 feet. 
* Flood stage is 90.0 feet. 
* Minor flooding is forecast. 
* Forecast...Rise above flood stage around midnight tonight and 
  continue to rise to near 97.9 feet by early Thursday afternoon. The
  river will fall below flood stage by late Saturday morning.
* Impact...At 98.0 feet...Some cabins and trailers along the river 
  begin to flood.

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$

89^GSatterwhite
10 follow-up statements
292 
WGUS84 KBMX 040136
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
836 PM CDT Mon Apr 3 2017


...The Flood Warning continues for the Black Warrior River at Selden 
Lock and Dam...

.Water levels continue to rise as of Monday evening after heavy
rainfall Sunday night into Monday morning. Levels are forecast to
rise and crest in minor flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Tuesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-041336-
/O.EXT.KBMX.FL.W.0004.170404T0824Z-170409T0000Z/
/WLDA1.1.ER.170404T0824Z.170406T1800Z.170408T1200Z.NO/
836 PM CDT Mon Apr 3 2017

The Flood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* from late tonight to Saturday evening...or until the warning is 
  cancelled.
* At  8:15 PM Monday the stage was 84.0 feet. 
* Flood stage is 90.0 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday and continue 
  to rise to near 97.1 feet by early Thursday afternoon. The river 
  will fall below flood stage by Saturday morning.
* Impact...At 98.0 feet...Some cabins and trailers along the river 
  begin to flood.

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$

89^GSatterwhite
035 
WGUS84 KBMX 040852
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
352 AM CDT Tue Apr 4 2017


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.Water levels continue to rise as of Monday evening after heavy
rainfall Sunday night into Monday morning. Levels are forecast to
rise and crest in minor flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Tuesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-042052-
/O.EXT.KBMX.FL.W.0004.000000T0000Z-000000T0000Z/
/WLDA1.1.ER.170404T1136Z.170407T0000Z.000000T0000Z.NO/
352 AM CDT Tue Apr 4 2017

...Flood Warning extended until further notice...The FLood Warning 
continues for
  The Black Warrior River At Selden Lock and Dam.
* until further notice...or until the warning is cancelled.
* At  3:15 AM Tuesday the stage was 87.4 feet. 
* Flood stage is 90.0 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 97.8 feet by early Friday morning.
* Impact...At 98.0 feet...Some cabins and trailers along the river 
  begin to flood.

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
790 
WGUS84 KBMX 041427
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
927 AM CDT Tue Apr 4 2017


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.Levels are rising along the lower Black Warrior River following
Monday's rainfall...and a flood warning remains in effect for the
Black Warrior River at Selden Lock and Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Wednesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-050227-
/O.EXT.KBMX.FL.W.0004.000000T0000Z-170406T1525Z/
/WLDA1.1.ER.170404T1533Z.170405T1200Z.170406T0325Z.NO/
927 AM CDT Tue Apr 4 2017

The FLood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until Thursday morning...or until the warning is cancelled.
* At 9:15 AM Tuesday the stage was 89.4 feet. 
* Flood stage is 90 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 93.5 feet by Wednesday morning. The river will
  fall below flood stage Wednesday night.
* Impact...At 94 feet...Some secondary roads in the area begin to 
  flood. Flooding of farm and pasture lands will occur. 
* Impact...At 90 feet...Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  
&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
817 
WGUS84 KBMX 051415
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
915 AM CDT Wed Apr 5 2017


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.Rises continue on the lower Black Warrior River at the Selden
Lock and Dam...and a flood warning remains in effect there.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Thursday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-060215-
/O.EXT.KBMX.FL.W.0004.000000T0000Z-170407T2235Z/
/WLDA1.1.ER.000000T0000Z.170406T0600Z.170407T1035Z.NO/
915 AM CDT Wed Apr 5 2017

...Flood Warning extended until Friday afternoon...
The FLood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until Friday afternoon...or until the warning is cancelled.
* At 8:15 AM Wednesday the stage was 92.7 feet. 
* Flood stage is 90 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 94.2 feet  
  after midnight tonight. The river will fall below flood stage 
  Friday morning.
* Impact...At 94 feet...Some secondary roads in the area begin to 
  flood. Flooding of farm and pasture lands will continue the next
  couple of days. 

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
955 
WGUS84 KBMX 060214
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
914 PM CDT Wed Apr 5 2017


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.Rises continue on the lower Black Warrior River at the Selden
Lock and Dam...and a flood warning remains in effect there.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Thursday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-061414-
/O.EXT.KBMX.FL.W.0004.000000T0000Z-170409T0642Z/
/WLDA1.1.ER.000000T0000Z.170407T0000Z.170408T1842Z.NO/
914 PM CDT Wed Apr 5 2017

...Flood Warning extended until late Saturday night...The FLood 
Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until late Saturday night...or until the warning is cancelled.
* At  8:15 PM Wednesday the stage was 93.2 feet. 
* Flood stage is 90.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 93.6 feet by 
  tomorrow evening . The river will fall below flood stage early 
  Saturday afternoon.
* Impact...At 94.0 feet...Some secondary roads in the area begin to 
  flood. Flooding of farm and pasture lands continues. 

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
757 
WGUS84 KBMX 061422
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
922 AM CDT Thu Apr 6 2017


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.The Black Warrior River is nearing crest at Selden Lock and Dam...
and a flood warning remains in effect there.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Friday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-070222-
/O.EXT.KBMX.FL.W.0004.000000T0000Z-170409T0742Z/
/WLDA1.1.ER.000000T0000Z.170406T1800Z.170408T1942Z.NO/
922 AM CDT Thu Apr 6 2017

...Flood Warning extended until late Saturday night...
The FLood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until late Saturday night...or until the warning is cancelled.
* At 8:15 AM Thursday the stage was 93.2 feet. 
* Flood stage is 90 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 93.3 feet by this
  afternoon. The river will fall below flood stage Saturday 
  afternoon.
* Impact...At 94 feet...Some secondary roads in the area begin to 
  flood. Flooding of farm and pasture lands will continue. 

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
378 
WGUS84 KBMX 070154
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
854 PM CDT Thu Apr 6 2017


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.The Black Warrior River has crested at Selden Lock and Dam...but
the river will remain above flood stage for another day or two.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Friday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-071354-
/O.EXT.KBMX.FL.W.0004.000000T0000Z-170408T2200Z/
/WLDA1.1.ER.000000T0000Z.170407T0115Z.170408T1000Z.NO/
854 PM CDT Thu Apr 6 2017

The FLood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until Saturday afternoon...or until the warning is cancelled.
* At  8:15 PM Thursday the stage was 93.3 feet. 
* Flood stage is 90.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday morning.
* Impact...At 94.0 feet...Some secondary roads in the area begin to 
  flood. Flooding of farm and pasture lands continues. 

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
945 
WGUS84 KBMX 071401
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
901 AM CDT Fri Apr 7 2017


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.Rises continue on the Black Warrior River at Selden Lock and Dam
from rainfall earlier this week. Levels will continue to drop today
and through the day on Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Saturday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-080201-
/O.EXT.KBMX.FL.W.0004.000000T0000Z-170408T2100Z/
/WLDA1.1.ER.000000T0000Z.170407T0115Z.170408T0900Z.NO/
901 AM CDT Fri Apr 7 2017

The FLood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until Saturday afternoon...or until the warning is cancelled.
* At  8:15 AM Friday the stage was 92.7 feet. 
* Flood stage is 90 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow.
* Impact...At 90 feet...Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet. 
  At 94 feet...Some secondary roads in the area begin to 
  flood. Flooding of farm and pasture lands continues. 
  

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
298 
WGUS84 KBMX 080123
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
823 PM CDT Fri Apr 7 2017


...The Flood Warning continues for the Black Warrior River at Selden 
Lock and Dam and the Sucarnoochee River at Livingston...

.The Black Warrior River at Selden Lock and Dam and the Sucarnoochee
River at Livingston have both crested and will fall below flood
stage on Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Saturday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-081323-
/O.EXT.KBMX.FL.W.0004.000000T0000Z-170408T2119Z/
/WLDA1.1.ER.000000T0000Z.170407T0115Z.170408T0919Z.NO/
823 PM CDT Fri Apr 7 2017

...Flood Warning extended until Saturday afternoon...The Flood 
Warning continues for
  The Black Warrior River at Selden Lock and Dam.
* until Saturday afternoon...or until the warning is cancelled.
* At 7:15 PM Friday the stage was 91.3 feet. 
* Flood stage is 90.0 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow.
* Impact...At 90.0 feet...Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$

ALC119-081322-
/O.EXT.KBMX.FL.W.0007.000000T0000Z-170409T0220Z/
/LVNA1.1.ER.170406T0500Z.170407T0900Z.170408T1420Z.NO/
823 PM CDT Fri Apr 7 2017

...Flood Warning extended until Saturday evening...The Flood Warning 
continues for
  The Sucarnoochee River at Livingston.
* until Saturday evening...or until the warning is cancelled.
* At 7:30 PM Friday the stage was 21.0 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 18.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow late morning.
* Impact...At 22.0 feet...Flooding of some yards in southeast 
  Livingston occurs.  

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
306 
WGUS84 KBMX 081433
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
933 AM CDT Sat Apr 8 2017


...The flood warning is cancelled for the Black Warrior River At 
Selden Lock and Dam...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

This is the last statement for the Black Warrior River at Selden
Lock and Dam for this event.

&&

ALC063-065-091-081503-
/O.CAN.KBMX.FL.W.0004.000000T0000Z-170408T2119Z/
/WLDA1.1.ER.000000T0000Z.170407T0115Z.170408T0915Z.NO/
933 AM CDT Sat Apr 8 2017

The Flood Warning is cancelled for
  The Black Warrior River At Selden Lock and Dam.
* At  9:15 AM Saturday the stage was 89.3 feet. 
* Flood stage is 90.0 feet. 
* Fell below flood stage at  4:15 AM Saturday.
* Forecast...The river will continue to fall to 85.2 feet by tomorrow
  morning .
* Impact...At 90.0 feet...Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Apr 3, 12:57 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Apr 3, 12:57 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1257 PM CDT Mon Apr 3 2017

.UPDATE...
For 18Z Aviation.

&&

.SHORT TERM...
Today through Wednesday.

A QLCS is beginning to become more organized across southern
Mississippi this morning, but the warm sector across Alabama is
contaminated with showers and thunderstorms. The effects of
evaporational cooling and cold pooling have created an effective
warm front that will limit the northward extent of the severe
weather risk associated with the QLCS as it moves across the
southern half of the area this morning. The overall threat is also
tempered by mid-level flow that is nearly parallel to the QLCS,
which is not particularly favorable for bowing segments and fast
forward progression. The best chance of damaging winds and brief
tornadoes should remain along and south of Interstate 85. Isolated
damaging winds cannot be totally ruled out farther north.

The associated cold front with the today's system will become
diffuse across the northern Gulf Tuesday night as a strong upper
trough moves into the Plains. As the warm front moves inland,
elevated supercell thunderstorms appear likely Wednesday morning
with a potential for large hail and damaging winds. If any storms
become surface based during the morning, tornadoes would also be
possible. The evolution of this activity and additional convection
during the late morning/early afternoon remains in question and will
impact the nature of the severe weather threat for the afternoon and
evening. Several models are quite aggressive with warm sector
development through 18z Wednesday, which would cause the strongest
low-level shear to become displaced across our South and East. I am
not sold on this idea as of now for two reasons. An elevated mixed
layer should be present, which argues for limited thunderstorm
development. Also, the surface low should be well to our north
across the Ohio Valley at 18z Wednesday along with the synoptic warm
front. Arguing in favor of a contaminated warm sector is the
presence of a subtropical jet streak, but is not particularly
impressive. If the warm sector remains more free of convection, a
more substantial area-wide risk would develop. With all of that
said, the highest confidence in supercell storms capable of
producing long-track tornadoes, large hail, and damaging winds is
currently along and east of a line from Selma to Anniston. This
threat could expand westward with time and will hinge on early day
warm sector development.

87/Grantham

.LONG TERM...
Thursday through Sunday.

Thursday through Sunday will be a fairly benign timeframe with
high pressure taking control and bringing in some chilly air for
this time of the year. Low temperatures on Friday and Saturday
morning will be in the low 40s for most of the area, with a few
upper 30s in the northeast and normally cooler spots. Some areas
in the northeast may even drop into the mid 30s with a possible
frosty start. This will continue to be monitored over the next
several days and more details will be forthcoming but once this
severe weather threat is over, you may want to make plans for
outdoor vegetation and plants for the weekend. There will be a
warming trend beginning Saturday afternoon that will continue into
Sunday and Monday. The next chance of rain will be Monday morning
with the next storm system, but there is still some timing issues
with this system so expect many changes over the next few days.

16

&&

.AVIATION...
18Z TAF Discussion.

Light stratiform rain continues across east Central Alabama, and
will be ending within a couple hours. As rain ends, winds will
increase from the east due to a tightened pressure gradient, with
gusts up to 20-25kts. Winds will gradually diminish this afternoon,
and fall to or below 10kts this evening.

Given the increased winds through the overnight period, fog does not
seem likely at this time, but the possibility of reduced vis will be
re-assessed with the next forecast.

14

&&

.FIRE WEATHER...

Widespread showers and storms through the early afternoon today.
This will be a heavy rain producer and will make most of the fuels
fairly wet. Tuesday will see a brief return to drier conditions
before another system brings rain and storms to the area on
Wednesday. Dry again on Thursday and it will remain that way
through the weekend. Critical fire weather conditions are not
expected through the next 7 days.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     73  56  82  57  79 / 100  30  10  30  70
Anniston    73  57  82  59  78 / 100  30  10  40  70
Birmingham  77  58  84  61  80 / 100  20   0  40  70
Tuscaloosa  77  57  84  60  81 / 100  10   0  40  60
Calera      76  58  84  61  81 / 100  10   0  40  70
Auburn      76  59  82  63  76 / 100  30   0  40  80
Montgomery  77  60  86  63  81 / 100  10   0  50  80
Troy        75  60  85  63  78 / 100  20   0  50  80

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Apr 3, 2:20 PM CDT, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
220 PM CDT Mon Apr 3 2017

ALZ011>015-017>050-042230-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
220 PM CDT Mon Apr 3 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook Through Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Severe thunderstorms are possible across all of Central Alabama
Wednesday morning, as early as 3AM thru as late as 3PM Wednesday
afternoon. The threats include damaging straight line winds, large
hail, and tornadoes.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and Emergency Managers may be needed
Wednesday.

In the hours before

Local storm report, Apr 3, 1:10 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
110 PM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       2 NNE BEVILL STATE COLL 33.76N 87.81W
04/03/2017  M3.02 INCH       FAYETTE            AL   PUBLIC

            STORM TOTAL RAINFALL.

&&

JH
Local storm report, Apr 3, 1:18 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
118 PM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     HEAVY RAIN       BESSEMER                33.40N 86.96W
04/03/2017  M2.76 INCH       JEFFERSON          AL   COCORAHS

            STORM TOTAL RAINFALL.

&&

JH
Local storm report, Apr 3, 1:23 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
123 PM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     TROY                    31.81N 85.97W
04/03/2017                   PIKE               AL   EMERGENCY MNGR

            GEORGE WALLACE DRIVE CLOSED FROM RAY AVENUE
            TO DENDRON DRIVE. CITY HEALTH DEPT BUILDING
            DEALING WITH ROOF LEAKS. TREES DOWN NEAR
            INTERSECTIONS OF HIGHWAY 29 AND CR 2293..
            TREES DOWN ALONG COUNTY ROADS 2290, 1101,
            2272. DAMAGE TO BANKS VOLUNTEER FIRE DEPT
            OFF OF HIGHWAY 130 ALONG WITH DAMAGE TO A
            FIRE ENGINE. TREES, POWER LINES AND UTILITY
            POLES DAMAGED NEAR INTERSECTION OF COUNTY
            ROAD 1115 AND BUTTER AND EGG ROAD. TIME
            ESTIMATED BY RADAR.

&&

JH
Local storm report, Apr 3, 1:31 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
131 PM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     TSTM WND DMG     EUFAULA                 31.89N 85.15W
04/03/2017                   BARBOUR            AL   LAW ENFORCEMENT

            REPORTS OF TREES SNAPPED AND UPROOTED, SOME
            TREES ON HOMES. SOME POWER POLES SNAPPED.
            DAMAGE TO SHEET TIN AWNINGS. TIME ESTIMATED
            BY RADAR.

&&

JH
Local storm report, Apr 3, 1:38 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
138 PM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     TSTM WND DMG     EUFAULA                 31.89N 85.15W
04/03/2017                   BARBOUR            AL   PUBLIC

            LARGE TREE FELL ON A HOUSE ALONG BROAD
            STREET IN EUFAULA. TIME ESTIMATED BY RADAR.

&&

JH
Local storm report, Apr 3, 1:39 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
139 PM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     TSTM WND DMG     EUFAULA                 31.89N 85.15W
04/03/2017                   BARBOUR            AL   BROADCAST MEDIA

            TREE FELL ONTO HOUSE AND CAR ALONG DOREN
            STREET IN EUFAULA. TIME ESTIMATED BY RADAR.

&&

JH

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 12:41 AM CDTSpecial Weather StatementBMXBibb34 min
Apr 3, 1:21 AM CDTSpecial Weather StatementBMXJefferson39 min
Apr 3, 3:39 AM CDTSevere Thunderstorm WarningBMXSumter51 min
Apr 3, 4:10 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo65 min
Apr 3, 5:09 AM CDTSpecial Weather StatementBMXDallas, Perry66 min
Apr 3, 6:04 AM CDTSpecial Weather StatementBMXAutauga, Bibb, Chilton, Lowndes56 min
Apr 3, 6:46 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Lowndes, Shelby29 min
Apr 3, 7:58 AM CDTSpecial Weather StatementBMXClay, Coosa, Elmore, Montgomery, Talladega, Tallapoosa77 min
Apr 3, 8:06 AM CDTRiver Flood WarningBMXSumter53 hr
Apr 3, 8:58 AM CDTSevere Thunderstorm WarningBMXMontgomery, Pike47 min
Apr 3, 9:06 AM CDTSpecial Weather StatementBMXChambers, Lee, Macon, Randolph54 min
Apr 3, 9:07 AM CDTSpecial Weather StatementBMXChambers, Randolph53 min
Apr 3, 9:40 AM CDTSevere Thunderstorm WarningBMXBarbour, Bullock80 min
Apr 3, 9:58 AM CDTSpecial Weather StatementBMXRussell62 min
Apr 3, 3:12 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter50 hr
Apr 3, 3:35 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter5 days

Nearby

River Flood Warnings in Alabama, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.